MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report of a fractured line.
 
Additional Manufacturer Narrative
The complainant reported that the catheter was leaking, and it was removed on (b)(6) 2024.No information was provided about any patient impact associated with the leaking catheter.The line was returned to avi on 13 january 2025.Two large/severe kinks were found at 7cm and 10cm.The kink at 7cm was ruptured.The 10cm kink did not rupture, but part of the wall was perforated.The two kinks formed a z-shape.A thrombotic occlusion was found from the tip (46cm) to a minor kink at 39cm.The full occlusion was 7cm long.Minor kinks were found near the tip at 40cm, 39cm, and 35.5cm.Under microscopic evaluation, the 7cm rupture shows evidence that the catheter walls stretched due to internal pressure causing the rupture.The review of the lot history record did not identify any nonconformances related to catheter production.The break in the line was confirmed, but a root cause could not be determined.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
9785966862
MDR Report Key21211779
Report Number3015060232-2025-00001
Device Sequence Number18160177
Product Code LJS
UDI-Device Identifier00850030354303
UDI-Public(01)00850030354303
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Model NumberPICC-142CM
Device Catalogue Number80H01104
Device Lot Number03152401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown